# SDR CHQA20140927286

- Difficulty date: September 27, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 27,297 hours, 23,081 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 32,153 hours, 26,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 12015201402
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE AFT FUSELAGE END CLIP AT THE APU FIREWALL INSIDE ACCESS AT FRAME 81 & STRINGER 9R WAS FOUND TO BE CRACKED.  THE END CLIP WAS REPLACED IAW SRM 51-40-02.
